i have been sweating in my inner thigh and groin area ,and i have night sweats for about four years now.
i don't have any visible rash or skin condition, i have been to dermatolagist,endocronoligist and a
neuroligist and they have no idea what's wrong. i recently visited a immunologist, she took some skin test,
she told me that i was allergic to alot things, could my sweating come from alergies.
Hyperhidrosis, or excessive sweating, is a common disorder which may be attributed to neurologic, metabolic, and other systemic diseases. Excessive sweating may also be a symptom of menopause. Are there other signs or symptoms present? Do you have history of allergies prior to the skin tests? Allergic symptoms usually do not manifest as excessive sweating along the inner thigh and groin area. Though there are available medications that could help with the excessive sweating, procedures such as iontophoresis and cervical sympathectomy may be done.
for the past 2 years i have this rash between my balls an leg on both sides. I sweat alot ,not sure if this is the cause but it doesnt itch. It is red to the middle but darker to the outer area ,it sort of looks like a burn, and sometimes the skin peels off . It is about 3 inches long and about 4 inches wide.
To embarrased to tell anyone and not sure if to check a gyno or a dermatologists. Can u suggest a cream or ointment to use on it!
please help me with this situation.
thanking you in advanced
If your docotr told you that you are allergic to a lot of things, what were those things? Because take it from someone who went through all this already for years and fixed the sweating issue.
Allergies to synthetics do cause sweating. Doctor above reminds me of some other doctors, prescribe a drug, instead of giving you the right answer. He said usually they don't cause a lot of sweating, so just take this pill for all sweating disorders. Nah,,, you want to find the culprit right?
What does doc mean by excessive anyway? Pouring off you in buckets? I mean if an allergy makes you sweat, then it does. He said not excessive. Meaning it does. And it does.
Now you need to find out what is the allergen you are exposed to. Well duh! What else touches your thighs, and groin area? Or touch your groin and spreads down to your thighs? Your panties. Polyester my friend!
Oh noooo, I said it. Allergy to polyester! Don't everyone freak out now. Lord knows if this info gets out and they find out it is what is actually causing all break outs. Then the ointment sales will plummit!
You might find the following threads interesting:
http://www.medhelp.org/posts/Urology/Side-effects-treatment---please-take-a-look-Thanks-/show/1195235 (the 4th post and the posts afterward might interest you)
By the way, did you found any (semi)successful treatments for this?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.